# SDR ASOA2015112914184

- Difficulty date: November 29, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT STR 20RT BETWEEN FRAMES BS 310-319.70.  UPON FURTHER EVALUATION SEVERE CORROSION WAS DISCOVERED AND IS OUT OF LIMITS IAW SRM 55-21-23-101-002-A01, PART REPLACEMENT REQUIRED.  REMOVED INTERCOSTAL ON STR 20R BETWEEN FS 310.00 AND 319.00 REF: SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  DRILLED UP AND INSTALLED NEW INTERCOSTAL ON STR 20R BETWEEN FS 310.00 & FS 319.00 REF SRM 51-40-11-001-001-A01 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 DWG SH670-31630, REV.
